# SDR AALA202109098560

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHTS IN FLIGHT DECK REST COMPARTMENT INOPERATIVE. RE-LAMPED EXIT LIGHT IN FLIGHT DECK CREW REST, TEST OK PER B777-200 AMM 33-24-00.
